# SDR UALA2012012500513

- Difficulty date: January 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 34,886 hours, 14,138 cycles
- Engine: Iae V2522A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: 67
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER FUEL CELL READS 1000 LBS LOWER THAN ACTUAL ON FUELING PANEL AND IN COCKPIT.   FUEL TANKS DRIP FULL.  LEFT TANK FUEL QTY INDICATOR INOP.  REPLACED FQIC 3QT, OP CK OKAY.
